| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdtf098 showed two other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the tubing cracked at the hub causing leakage.No other information was provided.
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdtf098 showed two other similar product complaint(s) from this lot number.- attachment: [(b)(4) file (b)(4).Pdf].
Event or Problem Description
It was reported that the tubing cracked at the hub causing leakage.No other information was provided.2/19/2020 - medwatch received stated, "port access needle the line broke at where you screw in the connector.".
Event or Problem Description
It was reported that the tubing cracked at the hub causing leakage.No other information was provided.(b)(6) 2020- medwatch received stated, "port access needle the line broke at where you screw in the connector.".
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdtf098 showed two other similar product complaint(s) from this lot number.- attachment: [0533050000-2020-8005 file 1548439.Pdf].